Opuscula Math. 33, no. 3 (2013), 575-598
http://dx.doi.org/10.7494/OpMath.2013.33.3.575

 
Opuscula Mathematica

On intersections of Cantor sets: Hausdorff measure

Steen Pedersen
Jason D. Phillips

Abstract. We establish formulas for bounds on the Haudorff measure of the intersection of certain Cantor sets with their translates. As a consequence we obtain a formula for the Hausdorff dimensions of these intersections.

Keywords: Hausdorff measure, fractal, Cantor set, translation, intersection, digit expansion.

Mathematics Subject Classification: 11K55, 28A78, 28A80, 37F99.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Steen Pedersen, Jason D. Phillips, On intersections of Cantor sets: Hausdorff measure, Opuscula Math. 33, no. 3 (2013), 575-598, http://dx.doi.org/10.7494/OpMath.2013.33.3.575

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.